# SDR AALA201810086007

- Difficulty date: September 24, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N954AN
- Make and model: Boeing 737823
- Aircraft serial: 30089
- Aircraft time: 53,554 hours, 21,874 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FLOORBEAM FLANGE AT BS 986, BETWEEN LBL 46 TO RBL 46.   REPAIRED THE FLOORBEAM TEE IAW SRM 53-70-51-2R-4.
